A parabolic system with nonlocal boundary conditions and nonlocal sources
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 629-644
https://doi.org/10.4134/CKMS.2012.27.3.629
Printed September 1, 2012
Wenjie Gao and Yuzhu Han
Jilin University, Jilin University
Abstract : In this work, the authors study the blow-up properties of solutions to a parabolic system with nonlocal boundary conditions and nonlocal sources. Conditions for the existence of global or blow-up solutions are given. Global blow-up property and precise blow-up rate estimates are also obtained.
Keywords : global existence, blow-up, nonlocal sources, nonlocal boundary conditions, global blow-up, blow-up rate
MSC numbers : 35K40, 35K51
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd